# SDR AALA202203079274

- Difficulty date: March 4, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A300*
- Aircraft serial: 7131
- Aircraft time: 16,072 hours, 6,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Misinstalled
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R3 DOOR EMERGENCY EXIT FLOOD LIGHT LENS INSTALLED BACKWARDS. CORRECTLY INSTALLED LENS PER AMM 33-51-11.
